DOI 10.1111/j.1600-0536.1991.tb01719.x
A case of photosensitivity and contact allergy to systemic tricyclic drugs, with unusual features.
Аннотация
A 43-year-old farmer on tricyclic antidepressive drugs developed a severe photodermatitis with associated liver involvement. The lesions spread to covered areas of the skin, suggesting photoallergy clinically. Patch and photopatch testing revealed photoallergy and contact allergy to clomipramine and contact allergy also to carbamazepine. In addition, the patient had positive patch test reactions to chlorpromazine, balsam of Peru and fragrance-mix, as well as a positive photopatch test to fentichlor. UVA and UVB erythema thresholds were normal. In this patient, an initial episode of photosensitization, probably elicited by clomipramine, was accompanied by contact allergy to this drug and to carbamazepine. The contact sensitivity to clomipramine could also be elicited by oral provocation without UV light. Hypothetically, a photoproduct of clomipramine may have been the original sensitizer, this compound subsequently cross-reacting with clomipramine and, possibly with carbamazepine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.